# SDR HNAA2021041300147

- Difficulty date: March 29, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frm 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 LH OMEGA BEAM CORRODED AROUND CROSS BEAM AT FR 44....REPAIRED LH OMEGA BEAM AROUND CROSS BEAM AT FR 44 IAW EMB145 SRM 53-00-10, AND PIEDMONT EO1-53-21-0067.
